MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9281
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero extension set was damaged.The following information was provided by the initial reporter: our pediatric units recently implemented mz9281, and we have now received 5 reports of the luer collar cracking.All were lot 25085808.Please mention the affected number of patients with respect to the event dates.4 describe any patient¿s harm, injury, complication or negative outcome that occurred as a result of the event.Chemotherapy exposure.
 
Event or Problem Description
Sample investigation.
 
Additional Manufacturer Narrative
Description of event it was reported by a customer that the luer collar was cracking.Investigation results the customer returned 1 sample of trifuse material mz9281, lot 25085808.The sample was returned under (b)(4).Upon initial visual examination, the set verified the report of component damage, and the male luer spin collar was cracked and broken.The samples were sent for further investigation to the supplier of the component.Device / batch history records (dhr/bhr) for batch 25085808 were reviewed to determine if there was a potential manufacturing or material issue related to the reported complaint.Review of in-process and final inspection records confirmed that all required inspections were completed and met established acceptance criteria.The supplier of the component confirmed the failure, but was unable to define the root cause or trace it to their process.Due to the ongoing issue with the mz9283 quadfuse and mz9281 trifuse sets, the investigation has been escalated to a cross-functional team, and a funded project has been opened.The project will further investigate the issue.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25305890
Report Number9616066-2026-01388
Device Sequence Number13101862
Product Code FPA
UDI-Device Identifier10885403230646
UDI-Public(01)10885403230646(17)280826(10)25085808
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9281
Device Lot Number25085808
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown